# SDR 96ZZZM809

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING CRUISE, THE NR 2 CONSTANT SPEED DRIVE FAILED.  REMOVED AND REPLACED NR 2 CSD.  OPERATIONAL CHECK NORMAL.  (M)
